# SDR AALA201711209040

- Difficulty date: November 16, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 66,547 hours, 8,328 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  EMERGENCY EXIT LIGHTS FROM ROWS 30 TO 40 ARE INOPERATIVE.  RESET SEAT 30 EMERGENCY LIGHT CONNECTOR.  OPERATIONAL CHECK PER AMM 33-51-00-710-803 GOOD.
